# SDR DL764050455

- Difficulty date: August 16, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 14,644 hours, 5,379 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Lock
- Condition: Loose
- Location: Rudder Pedal
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF NOTICED CAPTAINS RUDDER PEDALS SHIFT FORWARD ABOUT AN INCH, NORMAL T/O.  INSPECTED PEDAL MECHANISIM AND TIGHTEND LOCK.  PDEAL NOW LOCKS INTO DESIRED POSITION.
